Local and global bifurcation results for a semilinear boundary value problem

K. J. Brown

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

We investigate the local and global nature of the bifurcation diagrams which can occur for a semilinear elliptic boundary value problem with Neumann boundary conditions involving sign-changing coefficients. It is shown that closed loops of positive and negative solutions occur naturally for such problems and properties of these loops are investigated. © 2007 Elsevier Inc. All rights reserved.

Original languageEnglish
Pages (from-to)296-310
Number of pages15
JournalJournal of Differential Equations
Volume239
Issue number2
DOIs
Publication statusPublished - 15 Aug 2007

Fingerprint Dive into the research topics of 'Local and global bifurcation results for a semilinear boundary value problem'. Together they form a unique fingerprint.

  • Cite this